# SDR ASAA1149012

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1016 BULKHEAD BL 0 RIGHT CHANNEL STIFFENER ON VERTICAL LEG OUTBOARD FACE AT WL 191.  REPAIRED STIFFENER IAW ASA EA 400 53EA 04756 REV A.
